# SDR P5CA9600458

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Condition: Slippage
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE LEFT TANGENTIAL LINK AND RIGHT TANGENTIAL LINK SLIPPAGE MARK NOT IN ALIGNMENT.  REPLACED NUT AND RETORQUED PER P AND W MAINTENANCE MANUAL 71-21-04.
